Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Controlling migraine through medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   Hello
Doctor :   How can I help, you ?
User :   hii sir
Doctor :   Proceed with your Query
User :   actually my mother is suffering from headache when i take her to doctor he said it is migraine headache
Doctor :   ok
User :   and he said that it is not curable
Doctor :   Migraine will need to be Kept under control by the tablets that she will have to take regularly.
User :   can u please suggest any help for this
User :   may i know which medicines i have 2 use??
Doctor :   completely Cure it shall not be possible When ever She is having the Headache She will need to take the Medications To relieve her of it
Doctor :   and other time she will need to be on Medications to prevent the Head ache
User :   may i know which medicines??
Doctor :   The Medicines to prevent the occurrence wouyld be
Doctor :   Tab Propranolol.
Doctor :   and the Tab that needs to be taken to the
Doctor :   at the Time of the attack would be the

Doctor :   Tab Ergotamine and other Tablets that could be done by the Doctor after Physical Examination.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor